# SDR UPS07450580

- Difficulty date: August 13, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM O/B AND I/B SIDE RIB ANGLE FOUND CRACKED (NAC STA 277-4) FWD SIDE (CRACK LENGTH 1 INCH APPROX).  NR 2 PYLON REAR ENG MOUNT BULKHEAD ATTACHMENT UPPER LINK BEAM O/B AND I/B SIDE RIB ANGLE REPAIRED AS PER SRM 54-14-03 FIG 13.
